# SDR UIEA2024012600044

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 85,879 hours, 14,502 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Rotor
- Part number: 854652
- Part serial: R2266G
- Condition: Unknown
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O, S
- Precautionary procedure: A

## Discrepancy

ENG 3 CONTROL STS MSG. SUSPECT EEC FAILURE( R/R #3 EEC & ROTOR OF CONTROL ALTERNATOR. OPS CHECK GOOD IAW AMM 73-21-08 & AMM 73-21-15. DMI 201757 CLOSED. )
